# SDR AALA201710319054

- Difficulty date: October 29, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,691 hours, 3,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638B08
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DAMAGED CONNECTOR BACKSHELL FOR EMERGENCY LIGHTS AT SEAT 22AB - 23AB. SCHEDULED TO REPLACE BACKSHELL SUPPORT. MAINTENANCE REPLACED BACKSHELL AT 22-23AB PER ESPM 20-33-45. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
